Sorry to be back again with yet another dilemna but I find these anti-emetics are making me scarily drowsy. It's okay taking the evening one (although I couldn't have a social life in this state as I drop off as soon as it's disolved) but the morning one is doing my head in. Within about ten minutes of putting it between lip and gum I'm nodding off and very dizzy when I stand up and sluggish when I walk. It does work with the nausea but this is too high a price and I'm too busy for it - couldn't risk driving etc.
I did ask the GP about taking MTX by injection but she was really not keen and didn't seem to think this was a routine request at all. She looked a bit horrified at the idea to be honest - and said certainly not until I'd tried the anti-emetic option- so it obviously isn't done up here much. I will push for them but it's not going to happen any time soon and I'm going on holiday a week today and am not due to see my normal GP for over 2 weeks. I can't carry on being sleepy like this but neither can I face the return to nausea alley so what do you all think I should do over the next few weeks? Have some time off MTX? I have a really busy weekend and my GPs are both away now (she just saw me kipping in the Tesco car park and waved - how embarassing!) UGH what is life coming to where I have to take a drug that gives me side effect in order to conteract the side effect of another drug?! Sorry to vent but honestly.....!